Ask a doctor

How Long for 70 Units of Dysport to Get out of Your System, So That I Can Use Botox?

How long does it take for 70 units of dysport in glabeller region get out of your system, as I am having weird reactions. I also accidentally slept on my glasses a week ago and the nose piece of my glasses made an huge indentation in between my eyebrows and I had lumps all over my forehead. In order to get a more normal look, I had to manually massage each lump to go back to the way it was. Now, I have a huge red lump inbetween my eyebrows, and it hurts. I can't do anything more. Help!

Doctor Answers (10)

Dysport Duration of Action

+1

As other panel members have discussed, Dysport usually lasts 3-4 months.  The reaction you are describing is not likely due to the Dysport, but I suggest you follow up with your injector.

Web reference: http://www.celibre.com/dysport-injections-treatment.aspx

Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

Botox and Dysport can be safely combined

+1

Botox and Dysport can be safely combined. The effects of both should last you about three months at which point you can choose Botox rather than Dysport. However, the issue that you bring up does not sound like something that has resulted from Dysport treatment.

Thank you for your question.

Stephen Weber MD, FACS

Web reference: http://weberfacialplasticsurgery.com/botox-dysport-xeomin-neuromodulators

Denver Facial Plastic Surgeon
5.0 out of 5 stars 28 reviews

Dysport

+1

Dysport lasts about 3-4 months, but if you have not gotten a good effect, you certainly can get more or have Botox injected.  

Manhattan Plastic Surgeon
4.5 out of 5 stars 14 reviews

How long does Dysport last

+1

Dysport and Botox last about the same amount of time - usually 3-4 months. But you can be treated with one or the other immediately or even have a combination of both done during a treatment. However, what you are describing does not sound like it has anything to do with Dysport, and I would suggest you call a dermatologist or at least visit your injector to see what he or she thinks is happening.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

NOT a Dysport Reaction

+1

Both Dysport and Botox are from the same family. The reactions you are describing are NOT associated with either Dyport or Botox and are probably related to your glasses and the way you treated the area after that. You should be examined by the person / doctor who injected you with the Dysport to make sure you are not suffering from another condition.

Memphis Plastic Surgeon
5.0 out of 5 stars 52 reviews

The average duration is 3 to 4 months for both Botox and Dysport.

+1

When I switch back and forth between Dysport and Botox, I like to use 3.5 to 4.0 units of Dysport for every 1 unit of Botox.  When I use this conversion factor, both products last an average of 3 to 4 months.  This dosage is about the same price as well.  if you did not get a good response to Dysport, you can immediately be treated with Botox.  In some of our patients we mix the two products together which works very well with no problems.

Web reference: http://www.gatewaylasercenter.com/Botox&Dysport.html

Salt Lake City Dermatologic Surgeon
4.5 out of 5 stars 9 reviews

Dysport or botox

+1

It doesn't sound like this is something that would be caused by Dysport. However, I would wait until the Dysport wears off and see whether you like Botox better.

Web reference: http://brookwooddermatology.com

Birmingham Dermatologist
5.0 out of 5 stars 10 reviews

Dysport and Time to Get Out of Your System

+1

The reaction you are describling probably has more to do with sleeping on your glasses than having Dysport.  However if the lump persists, please return to your injector or see a Dermatologist.  Dysport and Botox work the same way and tend to last around 3-6 months.

Beverly Hills Dermatologist
5.0 out of 5 stars 1 review

This is an unusual reaction.

+1
Injections of Dysport or Botox are not associated with the lumps and bumps you are describing. I would recommend seeing a dermatologist if this persists or gets worse. Effects of this treatment will generally persist for about 4 months.

Web reference: Http://www.lidlift.com

Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 14 reviews

Wait until effect is gone before repeating Dysport or Botox

+1

From your description I am not sure that Dysport is the problem, but you should wait until all of the effect has gone before having anything re-injected if you are concerned. Both Dysport and Botox work the same way, which is to interrupt the connection between the nerve and the muscle; once this is done the product goes away within a few days but it takes about 3-4 months for the body to re-establish the connection and the muscle to become active again.

Seattle Plastic Surgeon
4.5 out of 5 stars 21 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.